Alert archive / Missouri / River Flood Warnings in 2018

River Flood Warning 76, NWS St. Louis, MO

September 6, 2018Marion County, Missouri

NWS St. Louis, MO issued this river flood warning at Sep 6, 2018, 8:32 AM CDT for Marion County, Missouri. It took effect at Sep 6, 2018, 12:29 PM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Sep 6, 2018, 8:32 AM CDT (13:32 UTC)
In effect from
Sep 6, 2018, 12:29 PM CDT
Expired
Sep 10, 2018, 8:42 AM CDT
In force
4 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Marion County, MO

The radar

The St Louis radar (KLSX), 146 km from the middle of the area, began a volume at 13:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North River (MO) at Palmyra (PALM7). The gauge peaked at 15.04 ft at Sep 8, 2018, 1:00 AM CDT.

actionminormoderate5101509/0609/0709/0809/0909/1009/11
Action stage
11 ft
Minor stage
13 ft
Moderate stage
16 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05501000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

333 
WGUS43 KLSX 061332
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
832 AM CDT Thu Sep 6 2018

...The National Weather Service in St. Louis has issued a Flood 
warning for the following rivers in Missouri... 

  Middle Fabius River near Ewing

  North River at Palmyra

.This Flood Warning is a result of 3 to 5 inches of precipitation the 
past 24 hours and 3 to 5 inches forecast in the next 72 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-071332-
/O.NEW.KLSX.FL.W.0075.180907T1708Z-180911T0200Z/
/EWMM7.1.ER.180907T1708Z.180908T1800Z.180910T0200Z.NO/
832 AM CDT Thu Sep 6 2018

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Middle Fabius River near Ewing
* from Friday afternoon to Monday evening.
* At  7:30 AM Thursday the stage was 10.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow early 
  afternoon and crest near 15.5 feet by Saturday early afternoon. The
  river is forecast to fall below flood stage by Sunday before 
  midnight.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/07  09/08  09/09  09/10  09/11

Middle Fabius River
  Ewing           12.0   10.11      11.4   14.9   13.4   11.5    8.7


&&


LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162




$$

MOC127-071332-
/O.NEW.KLSX.FL.W.0076.180906T1729Z-180910T1342Z/
/PALM7.1.ER.180906T1729Z.180909T0000Z.180909T1342Z.NO/
832 AM CDT Thu Sep 6 2018

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the North River at Palmyra
* from this afternoon to Monday morning.
* At  7:30 AM Thursday the stage was 11.0 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by this afternoon 
  and crest near 13.2 feet by this afternoon. The river is forecast 
  to fall below flood stage by Sunday morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/07  09/08  09/09  09/10  09/11

North River
  Palmyra         13.0   11.01       8.8   13.8   13.4    8.0    5.8


&&


LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170




$$
3 follow-up statements
559 
WGUS83 KLSX 062001
FLSLSX
Flood Statement
National Weather Service St Louis MO
301 PM CDT Thu Sep 6 2018

...The flood warning continues for the following rivers in 
Missouri...
 
  Middle Fabius River near Ewing

  North River at Palmyra

.This Flood Warning is a result of 3 to 5 inches of precipitation the 
past 24 hours and 3 to 5 inches forecast in the next 72 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-072001-
/O.EXT.KLSX.FL.W.0075.180907T2300Z-180910T0000Z/
/EWMM7.1.ER.180907T2300Z.180908T1200Z.180909T0000Z.NO/
301 PM CDT Thu Sep 6 2018

The Flood Warning continues for
  the Middle Fabius River near Ewing
* from Friday evening to Sunday evening.
* At  2:30 PM Thursday the stage was 8.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow evening
  and to crest near 13.0 feet by Saturday morning. The river is 
  forecast to fall below flood stage by Saturday evening.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/07  09/08  09/09  09/10  09/11

Middle Fabius River
  Ewing           12.0    8.05       9.8   13.0   10.3    8.6    6.3


&&


LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162




$$

MOC127-072001-
/O.EXT.KLSX.FL.W.0076.000000T0000Z-180910T0000Z/
/PALM7.1.ER.180909T0000Z.180909T0000Z.180909T0000Z.NO/
301 PM CDT Thu Sep 6 2018

The Flood Warning continues for
  the North River at Palmyra
* until Sunday evening.
* At  2:30 PM Thursday the stage was 12.2 feet.
* Flood stage is 13.0 feet.
* The river is expected to rise to near flood stage Saturday evening.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/07  09/08  09/09  09/10  09/11

North River
  Palmyra         13.0   12.19       9.7   11.7   11.8    7.4    5.5


&&


LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170




$$
357 
WGUS83 KLSX 070206
FLSLSX
Flood Statement
National Weather Service St Louis MO
906 PM CDT Thu Sep 6 2018

...The flood warning continues for the following rivers in 
Missouri...
 
  North River at Palmyra

...The flood warning continues for the following rivers in Missouri..
  Cuivre River at Old Monroe

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-080205-
/O.CON.KLSX.FL.W.0086.180909T0925Z-000000T0000Z/
/OMNM7.2.ER.180909T0925Z.180911T0000Z.000000T0000Z.NO/
906 PM CDT Thu Sep 6 2018

The Flood Warning continues for
  the Cuivre River at Old Monroe
* from late Saturday night until further notice.
* At  8:30 PM Thursday the stage was 19.0 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* The river is forecast to rise above flood stage by Sunday morning 
  and crest near 27.1 feet by Monday evening.
* Impact:  At 27.0 feet...Right bank overflows.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/07  09/08  09/09  09/10  09/11

Cuivre River
  Old Monroe      24.0   18.95      19.5   21.6   24.3   26.6   26.8


&&


LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080




$$

MOC127-080205-
/O.EXT.KLSX.FL.W.0076.000000T0000Z-180910T0448Z/
/PALM7.1.ER.180908T0017Z.180908T1200Z.180909T0448Z.NO/
906 PM CDT Thu Sep 6 2018

The Flood Warning continues for
  the North River at Palmyra
* until Sunday evening.
* At  8:30 PM Thursday the stage was 8.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow evening
  and to crest near 15.8 feet by Saturday morning. The river is 
  forecast to fall below flood stage by Saturday before midnight.
* Impact:  At 16.0 feet...Left bank begins to flood near the gage.
* Impact:  At 14.0 feet...Marion County Rd 341 north of Palmyra 
  inundated. Significant agricultural land flooding...right bank.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/07  09/08  09/09  09/10  09/11

North River
  Palmyra         13.0    8.34       7.4   15.8   11.1    6.7    5.0


&&


LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170




$$
769 
WGUS83 KLSX 072135
FLSLSX
Flood Statement
National Weather Service St Louis MO
434 PM CDT Fri Sep 7 2018

...The flood warning is cancelled for the following rivers in 
Missouri...
 
                    ...South Fabius River near Taylor
                    ...North River at Palmyra

.This Flood Warning is a result of about 0.10 inches of rainfall the 
past 24 hours and about 2 inches forecast in the next 48 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC127-072204-
/O.CAN.KLSX.FL.W.0088.000000T0000Z-180911T0524Z/
/TAYM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
434 PM CDT Fri Sep 7 2018

The Flood Warning is cancelled for
  the South Fabius River near Taylor.
* At  3:30 PM Friday the stage was 7.6 feet.
* Flood stage is 9.5 feet.
* The river will crest below flood stage at 8.5 feet Sunday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/08  09/09  09/10  09/11  09/12

South Fabius River
  Taylor           9.5    7.63       6.6    8.5    6.7    4.7    2.9

&&


LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
      3989 9176                       


$$

MOC127-072204-
/O.CAN.KLSX.FL.W.0076.000000T0000Z-180910T0448Z/
/PALM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
434 PM CDT Fri Sep 7 2018

The Flood Warning is cancelled for
  the North River at Palmyra.
* At  3:30 PM Friday the stage was 5.6 feet.
* Flood stage is 13.0 feet.
* The river will crest below flood stage at 11.9 feet early Sunday 
  morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/08  09/09  09/10  09/11  09/12

North River
  Palmyra         13.0    5.64       8.4   11.1    7.1    5.0    4.4

&&

LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Sep 6, 6:55 AM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Sep 6, 6:55 AM CDT, 1 hour 37 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
655 AM CDT Thu Sep 6 2018

.SHORT TERM...  (Through Late Tonight)
Issued at 356 AM CDT Thu Sep 6 2018

Main concerns during this period will be the potential for heavy
rainfall.  A flash flood watch has been issued for the for all but
the far southern CWA starting at midnight.

A persistent band of showers and isolated thunderstorms continued to
move northeast across parts of central and northeast Missouri as
well as west central Illinois.  There has been some locally heavy
rainfall in this band, with radar estimates of up to 3" in Monroe
County Missouri.  This band is occurring in an area of elongated
moisture convergence to the north of a stalled front that extends
from southwest Missouri through the St. Louis Metro into southeast
Illinois.  Will keep likely/categorical PoPs going through the
morning across this same area as strong forcing is expected to
persist per the RAP. Then the focus for the best chance for rain
later today into this evening will shift southward across central
and southeast Missouri. Will carry likely PoPs across these areas
this afternoon and this evening as the atmosphere will be unstable
and the GFS is showing increased low level moisture convergence in
advance of Tropical Depression Gordon.  Then tonight, the focus for
likely PoPs shift back along and north of I-70 as there will be
increased mid level ascent from an upper trough moving in from the
Central Plains.  The NAM/GFS is also showing a significant increase
in low level moisture convergence over the central and northern CWA
tonight. PWATS will also be over 2" today and tonight which
indicates there will be ample moisture for heavy rainfall,
particularly tonight.

Temperatures will range from the mid 70s north of the front where
there will be rain most of the day, to the upper 80s south of the
front. Lows will be mainly in the 60s to around 70.

Britt

.LONG TERM...  (Friday through Wednesday)
Issued at 356 AM CDT Thu Sep 6 2018

Forecast guidance with respect to the remnants of TD Gordon is
mostly trending a bit further south than previous runs.  After close
collaboration with neighboring offices and WPC, will go ahead and
issue a Flash Flood Watch starting tonight at 6Z for the majority of
the area, and a second segment for our southeast Missouri counties
starting at 18Z Friday.  Both segments will expire at 12Z Sunday
morning.  The synoptic situation hasn't changed much since previous
forecast.  GFS/ECMWF/NAM are in good agreement that deep tropical
moisture from TD Gordon will interact with the front that stalls
over the region today.  Strong moisture convergence sets up over
along the low level baroclinic zone as the 850mb wind turns to the
south tonight, and all guidance prints out widespread QPF across
northeast Missouri and west central Illinois through Friday morning.
With P-wats in excess of 2 inches expect very efficient rain
producing showers and storms. The rain will likely spread south as
Gordon meanders through Arkansas and the baroclinic zone sags
southward as high pressure builds across the Upper Midwest. GFS
and ECMWF favor the aforementioned more southerly track of Gordon
and the baroclinic zone, while the NAM is still a little more
northerly. Hard to argue with the global models too much as they
tend to do better in situations like these, but I did keep 3-5
inches of QPF up across northeast Missouri and west central
Illinois. Locally higher amounts are of course likely.

By Friday evening into Saturday, the remnants of Gordon will start
moving northeast as a shortwave trof dips into the eastern Plains.
Models show a very strong baroclinic zone with strong frontogenesis
and moisture convergence ahead of the system along and south of the
I-70 corridor late Friday night into Saturday.  This may be the
heaviest rainfall that the area sees from 06Z Saturday through 06Z
Sunday as the remnants of Gordon slide northeast across southern
Missouri into southern Illinois.  3-6 inches look likely along and
south of I-70 by the time the storm exits the region on Sunday.
Locally higher amounts are also likely.

The remainder of the forecast through the middle of next week looks
quiet and dry with high pressure dominating our weather.
Temperatures through the period look mild to seasonably warm with
highs only in the 70s Friday through Sunday due to clouds and precip
then warming into the low to mid 80s by the middle of next week.
Expect near normal to slightly below normal lows in the mid 50s to
low 60s.

Many thanks for collaboration efforts to my counterparts at WFOs
EAX, SGF, PAH, ILX, and DVN this morning!  Also thank you to the
midnight crew at WPC!

Carney

&&

.AVIATION...  (For the 12z TAFs through 12z Friday Morning)
Issued at 634 AM CDT Thu Sep 6 2018

Showers and scattered thunderstorms will continue at KUIN and be
in the vicinity of KCOU this morning. Scattered showers and
thunderstorms will move into the St. Louis area terminals by this
afternoon. More widespread rain will move back into all of the
terminals tonight. MVFR and IFR conditions are expected during the
period, especially with the heavier rainfall.

SPECIFICS FOR KSTL:

Current dry and VFR conditions are expected through the morning
before scattered showers and thunderstorms move into the terminal
during the afternoon hours. More widespread rain will move into
terminal late tonight. MVFR and IFR conditions are expected with
the showers and thunderstorms.

Britt

&&

.PRELIMINARY POINT TEMPS/POPS...
Saint Louis     86  71  79  66 /  50  60  70  80
Quincy          75  65  72  60 /  80  60  80  70
Columbia        81  69  75  64 /  50  70  70  70
Jefferson City  83  70  77  66 /  60  60  70  70
Salem           86  71  79  66 /  50  50  70  70
Farmington      82  68  80  67 /  60  60  70  70

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch from Friday afternoon through Sunday morning
     for Crawford MO-Iron MO-Madison MO-Reynolds MO-Saint
     Francois MO-Sainte Genevieve MO-Washington MO.

     Flash Flood Watch from late tonight through Sunday morning for
     Audrain MO-Boone MO-Callaway MO-Cole MO-Franklin MO-
     Gasconade MO-Jefferson MO-Knox MO-Lewis MO-Lincoln MO-
     Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike
     MO-Ralls MO-Saint Charles MO-Saint Louis City MO-Saint
     Louis MO-Shelby MO-Warren MO.

IL...Flash Flood Watch from Friday afternoon through Sunday morning
     for Randolph IL.

     Flash Flood Watch from late tonight through Sunday morning for
     Adams IL-Bond IL-Brown IL-Calhoun IL-Clinton IL-Fayette IL-
     Greene IL-Jersey IL-Macoupin IL-Madison IL-Marion IL-Monroe
     IL-Montgomery IL-Pike IL-Saint Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Sep 6, 4:17 AM CDT, 4 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
417 AM CDT Thu Sep 6 2018

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-071200-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
417 AM CDT Thu Sep 6 2018

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and Tonight

There is a chance of thunderstorms across the area today and
tonight. Heavy rain and possibly flash flooding are possible with
some of these storms, particularly late tonight. Widespread severe
thunderstorms are not expected at this time. A flash flood watch
is in effect for parts of central, northeast, and east central
Missouri as well as west central and southwest Illinois starting
late tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There is a chance for thunderstorms and heavy rain through Sunday
over parts of the area. The highest rainfall rates and greatest
rainfall amounts will occur Saturday and Saturday night as
Tropical Depression Gordon interacts with a stalled front along
the I-70 corridor. 3 to 6 inches of rainfall is possible across
much of the area with locally higher amounts. A flash flood watch
is in effect for the entire area from Friday through early Sunday
morning due to this expected heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Carney

In the hours before

Local storm report, Sep 6, 7:21 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
721 AM CDT THU SEP 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     HEAVY RAIN       3 W FLORIDA             39.50N 91.85W
09/06/2018  M4.20 INCH       MONROE             MO   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL.

&&

PW
Local storm report, Sep 6, 7:28 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
728 AM CDT THU SEP 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 AM     FLOOD            RENSSELAER              39.67N 91.54W
09/06/2018                   RALLS              MO   LAW ENFORCEMENT

            WATER ON HIGHWAY H 2 MILES SOUTH OF HIGHWAY
            36.

&&

BRITT
Local storm report, Sep 6, 7:32 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
732 AM CDT THU SEP 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 AM     HEAVY RAIN       HANNIBAL                39.71N 91.38W
09/06/2018  M3.50 INCH       MARION             MO   TRAINED SPOTTER

            7 HOUR RAIN TOTAL.

&&

PW
Local storm report, Sep 6, 7:49 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
749 AM CDT THU SEP 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 AM     FLASH FLOOD      1 SE MONROE CITY        39.64N 91.72W
09/06/2018                   MONROE             MO   DEPT OF HIGHWAYS

            ROUE W WESTBOUND CLOSED DUE TO FLOODING. 4
            INCHES OR MORE OF WATER ON THE ROADWAY AT
            THE INTERSECTION OF RT W AND HIGHWAY 24.

&&

CARNEY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 2:11 AM CDTAreal Flood AdvisoryLSXMonroe6 hr
Sep 6, 3:21 AM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 23 more60 hr
Sep 6, 4:08 AM CDTFlash Flood WarningLSXMonroe, Ralls6 hr
Sep 6, 5:40 AM CDTFlash Flood WarningLSXMarion4 hr
Sep 6, 6:52 AM CDTFlash Flood WarningLSXAudrain, Boone3 hr
Sep 6, 8:32 AM CDTRiver Flood WarningLSXLewis5 days
Sep 6, 9:55 AM CDTRiver Flood WarningLSXCallaway, Osage48 hr
Sep 6, 9:55 AM CDTRiver Flood WarningLSXGasconade, Montgomery5 days
Sep 6, 9:55 AM CDTRiver Flood WarningLSXGasconade, Montgomery7 days
Sep 6, 10:00 AM CDTAreal Flood WarningLSXMonroe, Ralls9 hr
Sep 6, 11:27 AM CDTRiver Flood WarningLSXJefferson, Saint Louis6 days
Sep 6, 11:52 AM CDTRiver Flood WarningLSXSaint Charles6 days
Sep 6, 11:52 AM CDTRiver Flood WarningLSXSaint Louis, City of Saint Louis48 hr
Sep 6, 11:52 AM CDTRiver Flood WarningLSXPerry, Sainte Genevieve9 days
Sep 6, 2:52 PM CDTRiver Flood WarningLSXLincoln66 hr

Nearby

River Flood Warnings in Missouri, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.